# SDR 2005FA0000440

- Difficulty date: October 28, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N331AK
- Make and model: Cessna 208B
- Aircraft serial: 208B0739
- Engine: Pwa PT6*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 069
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 690 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ADC UNIT REPORTING 350 FEET ERROR.  UNIT INSTALLED AS PART OF THE FLIGHT SYSTEMS, INC EFIS-SV SYSTEM UNDER STC NR SA02203AK.  (AL05200500174) (K)
